# SDR SWAA118094

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 63,628 hours, 60,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6557450
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE LENS LOOSE.  REMOVED AND REPLACED LENS IAW MT.
